Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/39157
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Pereira, F. L. | - |
dc.contributor.author | Silva, Geraldo Nunes | - |
dc.date.accessioned | 2014-05-20T15:29:37Z | - |
dc.date.accessioned | 2016-10-25T18:04:52Z | - |
dc.date.available | 2014-05-20T15:29:37Z | - |
dc.date.available | 2016-10-25T18:04:52Z | - |
dc.date.issued | 2002-12-01 | - |
dc.identifier | http://dx.doi.org/10.1080/1468936031000075151 | - |
dc.identifier.citation | Dynamical Systems-an International Journal. Abingdon: Taylor & Francis Ltd, v. 17, n. 4, p. 421-434, 2002. | - |
dc.identifier.issn | 1468-9367 | - |
dc.identifier.uri | http://hdl.handle.net/11449/39157 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/39157 | - |
dc.description.abstract | In this paper we extend the notion of the control Lyapounov pair of functions and derive a stability theory for impulsive control systems. The control system is a measure driven differential inclusion that is partly absolutely continuous and partly singular. Some examples illustrating the features of Lyapounov stability are provided. | en |
dc.format.extent | 421-434 | - |
dc.language.iso | eng | - |
dc.publisher | Taylor & Francis Ltd | - |
dc.source | Web of Science | - |
dc.title | Stability for impulsive control systems | en |
dc.type | outro | - |
dc.contributor.institution | Univ Porto | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Univ Porto, Fac Engn, Inst Syst & Robot Porto, P-4200465 Oporto, Portugal | - |
dc.description.affiliation | Univ Estadual Paulista, Dept Comp Sci & Stat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.affiliationUnesp | Univ Estadual Paulista, Dept Comp Sci & Stat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil | - |
dc.identifier.doi | 10.1080/1468936031000075151 | - |
dc.identifier.wos | WOS:000181765100008 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Dynamical Systems-an International Journal | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.